Ibufen Forte suspension for children 40ml strawberry

Polpharma


£13.99 £30.00




  • Ibufen Forte suspension for children is one of the preparations acting on the basis of ibuprofen. Relieve pain of low to moderate intensity, lowers elevated body temperature and has anti-inflammatory properties.

Composition:
active substance is ibuprofen: 5 ml of suspension contains 200 mg of ibuprofen. 
The other ingredients are hypromellose, xanthan gum, glycerol (E 422), sodium benzoate (E 211), maltitol liquid (E 965), sodium citrate, citric acid monohydrate, sodium saccharin (E 954), sodium chloride, strawberry flavor water purified.

Action:
Formulation suspension contains ibuprofen, which belongs to the group of NSAID corresponding to mitigate pain (severity low and moderate), inflammation, and decrease in body temperature (from viral infection, and in the course of vaccinale). Safe for the health of infants and children.

Contraindications:
- allergic drug components 
- ulcers or bleeding of the stomach 
- renal disorder or liver 
- bleeding, cerebrovascular 
- blood coagulation disorders 
- severe dehydration 
- 3 trimester of pregnancy

Indications:
It is recommended to use the preparation in case of pain of low or average intensity, as well as at elevated ciepłocie body.

Dosage:
For oral use. Children aged 1-2 years given 3 x 2.5 ml / 24h, in children 3-5 years use 2.5 ml x 3 / 24h, in children 6-9 years 5 ml x 3/24 children 10-12 years 5 x 4 ml / 24h, children over 12 years of age and adults 5 x 6 ml / 24 ml or 10 x 3 / 24h.